# SDR V0XR413Y113010004

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 14,206 hours, 10,022 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) MAIN CABIN, FUS STA 761.85 LT SIDE WALL SEAT RAIL HAS MINOR CORROSION. REMOVED, FABRICATED NEW PORTION OF SEAT TRACK AND INSTALLED IAW RED. 670-53-00-074 SRM:51-41-02 SRM:51-21-16. W/C 2098.
